MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT POR TIBIAL TRAY SZ4; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT POR TIBIAL TRAY SZ4; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Catalog Number 129432140
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibial component subsided and decided he needed a ps for more stability.Doi: unknown; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT POR TIBIAL TRAY SZ4
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7888993
Report Number1818910-2018-69736
Device Sequence Number1940215
Product Code NJL
UDI-Device Identifier10603295025702
UDI-Public10603295025702
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129432140
Device Lot Number8419561
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR